# SDR AALA202404226024

- Difficulty date: March 2, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 61,595 hours, 37,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frms 69-70 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE LOCATED ON STR 23R BETWEEN FR 69 TO FR 70 IN THE AFT GALLEY AREA. REPLACED SHEAR PLATE PER SRM 51-42-11-801.
